# SDR HEEA955448

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 7001484
- Condition: Stuck
- Location: Yaw Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW CONTROL STUCK IN RIGHT POSITION.
